PDF EndNote BibTex RIS Cite

Some Inequalities Related to A New Type of Σ Convergence

Year 2008, Volume 4, Issue 2, 211 - 218, 01.06.2008

Abstract

References

  • J. Boss, Classical and Modern Methods in Summability, Oxford University Press, Newyork, (2000).
  • C. Çakan, On a class of FB-conservative matrices, Aligarh Bull. Math. 24(1- 2)(2005), 27-33.
  • C. Çakan, C. Aydın, Some inequalities related to a new sequence space which include c, Thai J. Math. 3(2)(2005), 145- 152.
  • C. Çakan, H. Çoşkun, A class of I- conservative matrices, Internat. J. Math. Math. Sci. 21(2005), 3443-3452.
  • H. Çoşkun, C. Çakan, A class of statistical and σ-conservative matrices, Czechoslovak Math. J. 55(130)(2005), no.3, 791-801.
  • H. Çoşkun, C. Çakan, Mursaleen, On the statistical and σ-cores, Studia Math. 154(1)(2003), 29-35.
  • G. Das, Sublinear functionals and a class of conservative matrices, Bull. Inst. Math. Acad. Sinica 15(1987), 89-106.
  • H. Fast, Sur la convergence statisque, Colloq. Math. 2(1951), 241-244.
  • J. A. Fridy, C. Orhan, Statistical limit superior and inferior, Proc. Amer. Math. Soc. 125(1997), 3625-3631.
  • L. Leindler, Uber die de la Vallée- Pousinsche Summierbarkeit allgemeiner Orthogonalreihen, Acta Math. Acad. Sci.Hungar. 16(1965), 375-387.
  • S. L. Mishra, B. Satapathy, N. Rath, Invariant means and σ-core, J. Indian Math. Soc. 60(1984), 151-158.
  • R. Raimi, Invariant means and invariant matrix methods of summability, Duke Math. J. 30(1963), 81-94
  • Geliş Tarihi: 01/05/2007
  • Kabul Tarihi: 14/07/2008

YENİ BİR σ –YAKINSAKLIK TİPİ İLE İLGİLİ BAZI EŞİTSİZLİKLER

Year 2008, Volume 4, Issue 2, 211 - 218, 01.06.2008

Abstract

Azalan olmayan doğal sayıların sonsuza giden ve 1 λn+1 − λn ≤ , 1 λ1 = şartlarını sağlayan ( ) λ = λn dizisi için; (V,λ)-toplanabilme, bir dizinin de la Vallée-Pousin ortalaması olarak tanımlandı, [10]. Bu çalışmada, de la Vallée-Pousin ortalaması ile tanımlanan yeni bir σ –yakınsaklık tanımladık ve bu σ –yakınsaklık için, [2, 3, 4, 5, 7]’ daki benzer olan bazı eşitsizlikleri inceledik

References

  • J. Boss, Classical and Modern Methods in Summability, Oxford University Press, Newyork, (2000).
  • C. Çakan, On a class of FB-conservative matrices, Aligarh Bull. Math. 24(1- 2)(2005), 27-33.
  • C. Çakan, C. Aydın, Some inequalities related to a new sequence space which include c, Thai J. Math. 3(2)(2005), 145- 152.
  • C. Çakan, H. Çoşkun, A class of I- conservative matrices, Internat. J. Math. Math. Sci. 21(2005), 3443-3452.
  • H. Çoşkun, C. Çakan, A class of statistical and σ-conservative matrices, Czechoslovak Math. J. 55(130)(2005), no.3, 791-801.
  • H. Çoşkun, C. Çakan, Mursaleen, On the statistical and σ-cores, Studia Math. 154(1)(2003), 29-35.
  • G. Das, Sublinear functionals and a class of conservative matrices, Bull. Inst. Math. Acad. Sinica 15(1987), 89-106.
  • H. Fast, Sur la convergence statisque, Colloq. Math. 2(1951), 241-244.
  • J. A. Fridy, C. Orhan, Statistical limit superior and inferior, Proc. Amer. Math. Soc. 125(1997), 3625-3631.
  • L. Leindler, Uber die de la Vallée- Pousinsche Summierbarkeit allgemeiner Orthogonalreihen, Acta Math. Acad. Sci.Hungar. 16(1965), 375-387.
  • S. L. Mishra, B. Satapathy, N. Rath, Invariant means and σ-core, J. Indian Math. Soc. 60(1984), 151-158.
  • R. Raimi, Invariant means and invariant matrix methods of summability, Duke Math. J. 30(1963), 81-94
  • Geliş Tarihi: 01/05/2007
  • Kabul Tarihi: 14/07/2008

Details

Primary Language Turkish
Journal Section Articles
Authors

Zeki KASAP This is me

Publication Date June 1, 2008
Acceptance Date
Published in Issue Year 2008, Volume 4, Issue 2

Cite

Bibtex @ { cbayarfbe53356, journal = {Celal Bayar University Journal of Science}, issn = {1305-130X}, eissn = {1305-1385}, address = {}, publisher = {Celal Bayar University}, year = {2008}, volume = {4}, number = {2}, pages = {211 - 218}, title = {YENİ BİR σ –YAKINSAKLIK TİPİ İLE İLGİLİ BAZI EŞİTSİZLİKLER}, key = {cite}, author = {Kasap, Zeki} }
APA Kasap, Z. (2008). YENİ BİR σ –YAKINSAKLIK TİPİ İLE İLGİLİ BAZI EŞİTSİZLİKLER . Celal Bayar University Journal of Science , 4 (2) , 211-218 . Retrieved from https://dergipark.org.tr/en/pub/cbayarfbe/issue/4047/53356
MLA Kasap, Z. "YENİ BİR σ –YAKINSAKLIK TİPİ İLE İLGİLİ BAZI EŞİTSİZLİKLER" . Celal Bayar University Journal of Science 4 (2008 ): 211-218 <https://dergipark.org.tr/en/pub/cbayarfbe/issue/4047/53356>
Chicago Kasap, Z. "YENİ BİR σ –YAKINSAKLIK TİPİ İLE İLGİLİ BAZI EŞİTSİZLİKLER". Celal Bayar University Journal of Science 4 (2008 ): 211-218
RIS TY - JOUR T1 - Some Inequalities Related to A New Type of Σ Convergence AU - ZekiKasap Y1 - 2008 PY - 2008 N1 - DO - T2 - Celal Bayar University Journal of Science JF - Journal JO - JOR SP - 211 EP - 218 VL - 4 IS - 2 SN - 1305-130X-1305-1385 M3 - UR - Y2 - 2022 ER -
EndNote %0 Celal Bayar University Journal of Science YENİ BİR σ –YAKINSAKLIK TİPİ İLE İLGİLİ BAZI EŞİTSİZLİKLER %A Zeki Kasap %T YENİ BİR σ –YAKINSAKLIK TİPİ İLE İLGİLİ BAZI EŞİTSİZLİKLER %D 2008 %J Celal Bayar University Journal of Science %P 1305-130X-1305-1385 %V 4 %N 2 %R %U
ISNAD Kasap, Zeki . "YENİ BİR σ –YAKINSAKLIK TİPİ İLE İLGİLİ BAZI EŞİTSİZLİKLER". Celal Bayar University Journal of Science 4 / 2 (June 2008): 211-218 .
AMA Kasap Z. YENİ BİR σ –YAKINSAKLIK TİPİ İLE İLGİLİ BAZI EŞİTSİZLİKLER. CBUJOS. 2008; 4(2): 211-218.
Vancouver Kasap Z. YENİ BİR σ –YAKINSAKLIK TİPİ İLE İLGİLİ BAZI EŞİTSİZLİKLER. Celal Bayar University Journal of Science. 2008; 4(2): 211-218.
IEEE Z. Kasap , "YENİ BİR σ –YAKINSAKLIK TİPİ İLE İLGİLİ BAZI EŞİTSİZLİKLER", Celal Bayar University Journal of Science, vol. 4, no. 2, pp. 211-218, Jun. 2008